I have a story to go with my question so bare with me. The first day I took it Ii had some sort of attack where I got incredibly shaky, cold, clammy and and feet, heart palpitations, near fainting, pale, my little guy basically disappeared inside me (if you know what a I mean), and I was freaking out. It only lasted an hour then went away. On the second day the same thing happened again, only this time it didn't stop after an hour. I ended up in the emergency room with a blood phosphorus level of 0.3 (which apparently is dangerously low) and they told me that's what was causing those attacks not Pristiq. They put me in emergency and gave me 2 IV bags of the stuff over a 9 hour period, checked my blood again and sent me home with a follow up in a few days. Now on day three (today) when my phosphate level should be perfect after last night, I'm still shaking and have clammy hands and feet, also I'm freezing. I will add though that today is not nearly I as bad as the first two days it happened. No heart palpitations, near fainting, hiding wenier, or paleness. So are these side effects (the shaking, cold, sweaty hands and feet) common for Pristiq? Or did my phosphate level somehow drop to dangerous levels over night?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2014 • 1 answer
Posted 22 Jun 2014 • 2 answers
Posted 1 Jan 2015 • 6 answers
Posted 16 Jun 2015 • 3 answers
Posted 26 Jan 2016 • 6 answers